| Model Number |
G53024 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/20/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the physician performed ballooning with the coda balloon catheter after placing the endovascular grafts for an aaa (abdominal aortic aneurysm).However, the balloon ruptured upon its first inflation.The physician used another manufacturer's device to complete the evar (endovascular aneurysm repair).There were no reported serious injuries to the patient as a result of the reported product problem.